Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

G. Da Prato - V. Vespri

Maximal $L^p$ regularity for elliptic equations with unbounded coefficients

created on 11 Dec 2002
modified on 13 Dec 2002

[BibTeX]

Published Paper

Inserted: 11 dec 2002
Last Updated: 13 dec 2002

Journal: Non Linear Analysis
Volume: 49
Pages: 747-755
Year: 2002

Abstract:

We consider an elliptic equation on $R^n$ of the form $\lambda \varphi-\frac{1}{2}\;\Delta \varphi +\langle DU,D\varphi\rangle=f$ with the potential $U$ regular but unbounded. We prove a maximal regularity result in the space $L^p(R^n, \nu)$ where $\nu$ is an invariant measure.

Keywords: Elliptic equations, unbounded coefficients, maximal regularity, invariant measures


Download:

Credits | Cookie policy | HTML 5 | CSS 2.1